# SDR CA100914006

- Difficulty date: September 9, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech C90A
- Aircraft time: 1,889 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCE4N3
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pump
- Part number: 9938800215
- Condition: Inoperative
- Location: Hyd Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT FULLY EXTEND BECAUSE THE MOTOR/PUMP RAN SHORT AND TRIP THE 60AMP CIRCUT BREAKER.  AN EMERGENCY WAS DECLARED BY THE AIR CREW. THE LANDING GEAR WAS THEN DEPLOYED USING THE EMERGENCY HAND PUMP, RESULTING IN 3 GREEN DOWN AND LOCKED INDICATION.
